Alert archive / North Dakota / Wind Advisories in 2007
Wind Advisory 10, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Apr 17, 2007, 2:26 PM MDT for 11 counties in North Dakota. It took effect at Apr 18, 2007, 9:00 AM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 2:26 PM MDT (20:26 UTC)
- In effect from
- Apr 18, 2007, 9:00 AM MDT
- Expired
- Apr 19, 2007, 12:00 AM MDT
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 186 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 172026 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 326 PM CDT TUE APR 17 2007 ...WINDY IN THE SOUTHWEST ON WEDNESDAY... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA ON WEDNESDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MID-DAY ON WEDNESDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY THURSDAY EVENING. NDZ018-031>033-040-041-043-044-180430- /O.NEW.KBIS.WI.Y.0010.070418T1500Z-070419T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 326 PM CDT TUE APR 17 2007 /226 PM MDT TUE APR 17 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY. A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA ON WEDNESDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MID-DAY ON WEDNESDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
7 follow-up statements
000 WWUS73 KBIS 172031 CCA NPWBIS URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CDT TUE APR 17 2007 ...WINDY IN THE SOUTHWEST ON WEDNESDAY... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA ON WEDNESDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MID-DAY ON WEDNESDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY WEDNESDAY EVENING. NDZ018-031>033-040-041-043-044-180445- /O.COR.KBIS.WI.Y.0010.070418T1500Z-070419T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 330 PM CDT TUE APR 17 2007 /230 PM MDT TUE APR 17 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY. A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA ON WEDNESDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MID-DAY ON WEDNESDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
000 WWUS73 KBIS 180205 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 905 PM CDT TUE APR 17 2007 ...WINDY IN THE SOUTHWEST ON WEDNESDAY... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA ON WEDNESDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MID-DAY ON WEDNESDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY WEDNESDAY EVENING. NDZ018-031>033-040-041-043-044-181015- /O.CON.KBIS.WI.Y.0010.070418T1500Z-070419T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 905 PM CDT TUE APR 17 2007 /805 PM MDT TUE APR 17 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY. A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA ON WEDNESDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MID-DAY ON WEDNESDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 180917 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT WED APR 18 2007 ...WINDY IN THE SOUTHWEST ON WEDNESDAY... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA TODAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MIDDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLIGHTLY THIS EVENING. NDZ018-031>033-040-041-043-044-181730- /O.CON.KBIS.WI.Y.0010.070418T1500Z-070419T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 417 AM CDT WED APR 18 2007 /317 AM MDT WED APR 18 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. A LOW PRESSURE SYSTEM CONTINUED TO DEEPEN ACROSS MONTANA OVERNIGHT AND WILL CREATE A VERY TIGHT PRESSURE GRADIENT ACROSS THE WEST THIRD OF NORTH DAKOTA TODAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE LIKELY BY MIDDAY AND ESPECIALLY DURING THE AFTERNOON IN THE ADVISORY AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MEYER
000 WWUS73 KBIS 181436 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 936 AM CDT WED APR 18 2007 ...WINDY IN THE SOUTHWEST TODAY... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHWEST NORTH DAKOTA TODAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE BY MIDDAY IN THE ADVISORY AREA. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLIGHTLY THIS EVENING. NDZ018-031>033-040-041-043-044-182245- /O.CON.KBIS.WI.Y.0010.070418T1500Z-070419T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 936 AM CDT WED APR 18 2007 /836 AM MDT WED APR 18 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. A LOW PRESSURE SYSTEM CONTINUED TO DEEPEN ACROSS MONTANA OVERNIGHT AND WILL CREATE A VERY TIGHT PRESSURE GRADIENT ACROSS THE WEST THIRD OF NORTH DAKOTA TODAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE LIKELY BY MIDDAY AND ESPECIALLY DURING THE AFTERNOON IN THE ADVISORY AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 182045 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT WED APR 18 2007 ...WINDY IN THE FAR WEST THROUGH THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS THE WESTERN THIRD OF NORTH DAKOTA. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE INTO THIS EVENING. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY OVERNIGHT. NDZ001-009-017-190300- /O.EXA.KBIS.WI.Y.0010.000000T0000Z-070419T0300Z/ DIVIDE-WILLIAMS-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY 345 PM CDT WED APR 18 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE LIKELY THIS EVENING...THEN SLOWLY DIMINISH OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ018-031>033-040-041-043-044-190600- /O.EXT.KBIS.WI.Y.0010.000000T0000Z-070419T0600Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 345 PM CDT WED APR 18 2007 /245 PM MDT WED APR 18 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE LIKELY THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 190237 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 937 PM CDT WED APR 18 2007 ...WINDY IN THE FAR WEST THROUGH THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM IN MONTANA WITH HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE GRADIENT ACROSS THE SOUTHWESTERN PORTIONS OF NORTH DAKOTA. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE POSSIBLE FOR SEVERAL MORE HOURS THIS EVENING. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL DIMINISH SLOWLY OVERNIGHT. NDZ001-009-017-190345- /O.CAN.KBIS.WI.Y.0010.000000T0000Z-070419T0300Z/ DIVIDE-WILLIAMS-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY 937 PM CDT WED APR 18 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WHICH WAS IN EFFECT HAS BEEN CANCELLED. $$ NDZ018-031>033-040-041-043-044-190600- /O.CON.KBIS.WI.Y.0010.000000T0000Z-070419T0600Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 937 PM CDT WED APR 18 2007 /837 PM MDT WED APR 18 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45 MPH ARE LIKELY THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 190611 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 111 AM CDT THU APR 19 2007 ...WINDS DIMINISHING OVER SOUTHWEST NORTH DAKOTA... .LOW PRESSURE OVER EASTERN MONTANA WILL MOVE SLOWLY EAST TONIGHT. THIS SHOULD ALLOW THE STRONG PRESSURE GRADIENT BETWEEN THE LOW PRESSURE SYSTEM...AND HIGH PRESSURE TO THE EAST TO LESSEN. IT WILL REMAIN WINDY OVER SOUTHWEST NORTH DAKOTA...BUT WINDS WILL REMAIN BELOW ADVISORY CRITERIA. NDZ018-031>033-040-041-043-044-190715- /O.EXP.KBIS.WI.Y.0010.000000T0000Z-070419T0600Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 111 AM CDT THU APR 19 2007 /1211 AM MDT THU APR 19 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 17, 2:00 PM MDT, 26 minutes earlier.
Area forecast discussion, Apr 17, 2:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CDT TUE APR 17 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT MAIN FORECAST CONCERNS ARE WINDS AND PRECIPITATION CHANCES NEXT SEVERAL DAYS. HAVE MAINLY FOLLOWED THE GFS. HIGH AMPLITUDE UPPER RIDGE KEEPING CLOUDS OUT OF THE FORECAST AREA. THIS WILL CONTINUE TONIGHT...ALTHOUGH SOME HIGH CLOUDS WILL BEGIN TO CREEP INTO THE FAR WEST OVERNIGHT. SURFACE HIGH PRESSURE TO THE EAST AND DEVELOPING LOW PRESSURE IN MONTANA WILL CONTINUE TO INCREASE THE TIGHT PRESSURE GRADIENT ACROSS WESTERN NORTH DAKOTA. BY WEDNESDAY... THE STRONG PRESSURE GRADIENT...SOUTHERLY WINDS ALOFT AND WARM TEMPERATURES SHOULD ALLOW FOR QUITE GUSTY WINDS IN THE SOUTHWEST CORNER. SO...WILL ISSUE A WIND ADVISORY STARTING MID-MORNING AND CONTINUING INTO THE EVENING HOURS. WINDY CONDITIONS WILL CONTINUE INTO THURSDAY AS WELL. GFS AND NAM INDICATE THAT MOISTURE CHANCES MAY BE A LITTLE SLOWER THAN EARLIER RUNS. WILL LEAVE SMALL POPS IN THE FAR WEST FOR WEDNESDAY AFTERNOON AND THURSDAY EVENING...WITH A THREAT FOR SOME THUNDER. GENERAL RAINFALL EXPECTED TO MOVE INTO THE FAR SOUTHWEST LATE THURSDAY NIGHT...AND SPREAD ACROSS THE SOUTH ON THURSDAY. MAIN RAIN CHANCE WILL SPREAD INTO THE NORTH ON THURSDAY NIGHT. EXPECT PRECIP TYPE WILL BE MAINLY LIQUID. ADDED A SMALL CHANCE FOR SOME SHOWERS ON FRIDAY NIGHT ASSOCIATED WITH AN AREA OF WARM ADVECTION. TEMPERATURE FORECASTS LOOKED ON TARGET...SO MADE ONLY MINIMAL CHANGES. HIGHS WILL BE IN THE 60S TO LOWER 70S ON WEDNESDAY...THEN COOLING INTO THE UPPER 50S AND 60S FOR THURSDAY AND FRIDAY. LOOKED AT FIRE POTENTIAL FOR FIRE WEATHER WATCH FOR WEDNESDAY IN THE SOUTHWEST AS WELL. WINDS WILL BE STRONG ENOUGH...BUT IF DEW POINTS DEVELOP AS EXPECTED...THE RH SHOULD BE HIGH ENOUGH WEDNESDAY SO THAT RED FLAG CONDITIONS WILL NOT DEVELOP. .LONG TERM...SATURDAY THROUGH TUESDAY A LONG WAVE TROUGH WILL MOVE THROUGH THE AREA OVER THE WEEKEND WITH GOOD LIFTING OVER THE AREA THROUGH THE PERIOD AS THE ASSOCIATED SURFACE LOW MOVES ACROSS THE NORTHERN PLAINS. RIDGING SHOULD BRING AN END TO THE PRECIP SUNDAY NIGHT. THE GFS AND ECWMF BEGIN TO DIVERGE MONDAY AND TUESDAY...BUT FOR NOW WILL GO WITH THE DRIER GFS WHICH KEEPS AN UPPER LEVEL RIDGE ACROSS CANADA WITH AN UPPER LEVEL LOW IN THE SOUTHWEST. THE FORECAST SHOULD BE UNDER THE INFLUENCE OF THE RIDGE...INDICATING LITTLE CHANCE OF PRECIP. WILL KEEP TEMPERATURES NEAR NORMAL THROUGH THE PERIOD. && .AVIATION...VFR CONDITIONS SHOULD CONTINUE THROUGH THE NIGHT WITH A SURFACE TROUGH NEARLY STATIONARY OVER EASTERN MONTANA. A TIGHTENING OF THE SURFACE GRADIENT TONIGHT AND WEDNESDAY MORNING SHOULD CAUSE STRONG GUSTY SURFACE WINDS IN THE WESTERN THIRD OF NORTH DAKOTA AFTER MORNING HEATING REMOVES ANY INVERSION THAT MAY SET UP DURING THE NIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY FOR NDZ018-031>033-040-041-043-044. && JF/TSW
Hazardous weather outlook, Apr 17, 2:21 PM MDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 321 PM CDT TUE APR 17 2007 NDZ001>005-009>013-017-019>023-025-034>037-042-045>048-050-051- 182030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 321 PM CDT TUE APR 17 2007 /221 PM MDT TUE APR 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-031>033-040-041-043-044-182030- DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 321 PM CDT TUE APR 17 2007 /221 PM MDT TUE APR 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND ADVISORY IS IN EFFECT FOR WEDNESDAY. SOUTHEAST WINDS UP TO 35 MPH WITH A FEW GUSTS TO 45 MPH ARE EXPECTED. TRAVEL WILL BE HAZARDOUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JF
Nearby
Wind Advisories in North Dakota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.